Record number :
2477088
Title of article :
On positive travelling wave solutions for a general class of KdV-Burger type equation
Author/Authors :
Arenas-Dıaz ، Gilberto - Universidad Industrial de Santander , Quintero ، Jose R. - Universidad del Valle
Pages :
18
From page :
485
To page :
502
Abstract :
In this paper, we establish the existence of positive traveling waves solutions for the third order differential equation ut + αuxx + βuxxx + (f (x, u(x)))x = 0, where t, x ∈ R, f is a non-negative continuous function with some properties. The result is a consequence of the characterization of the travelling wave solutions as fixed points of some functional, defined using the Green’s function associated to the linear problem, and the Krasnosel’skii fixed point theorem on cone expansion and compression of norm type.
Keywords :
Travelling wave solutions , Green function , Krasnosel’skii fixed point theorem
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2019
Link To Document :
بازگشت